my son is taking .3 mg of clonidine plus has 2=.3 mg patches
29 Aug 2010
The dosage is based on your medical condition and response to therapy.
There have been reports of rare, but very serious (possibly fatal) results, including stroke, from stopping this drug too quickly.
Do not suddenly stop using this medication without consulting your doctor because your condition may become worse. A serious rapid increase in your blood pressure (rebound hypertension) may occur when this drug is suddenly stopped or if you miss replacing the patch for 3 or more days, especially if you have been using it for a long time, at higher doses, or with a beta-blocker medication. Therefore it is important that you do not run out of clonidine.
Even after 7 days, the used patch still has some medication in it. To prevent an accidental overdose, after you remove a used patch, fold it in half with the sticky sides together and discard in the trash away from children and pets.
Talk with your doctor if this medication stops working well (e.g., your routine blood pressure readings increase).
22 Dec 2014
I had a triple bypass 2008 and I had been on .2 milligrams of clonidine a day sometimes 3. I no longer have insurance and it's hard for me to afford a doctor to get my refills now I am out and I don't feel too good. I get really angry and nervous. Is this normal. Thank you
29 Aug 2010
Clonidine causes fall in bp by acting at cns. Otherwise it is a sympathomimetic drug. Taking a high dose lets clonidine escape into general circulation to cause vasoconstriction.
Regarding withdrawl, it can lead to severe hypertension. If you have side effects like sedation and want to discontinue, dearease the dose slowly and replacing it with other medication like lebatolol.
- Clonidine Information for Consumers
- Clonidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
85 year old man was taking 6.25 mg twice a day for years. Dose was increased to 12 mg twice a day for 3 months without incident. Dose was suddenly ...
1 answer • 23 Mar 2010
The patient taker Isosorbide, baby aspirin. He has COPD, asthma, enfasima, heart problems, 2 prostetic hips.
1 answer • 18 May 2012
Feel like Hospital sent me home to die after getting me stable an preaching to me bout my lifestyle?
I won't name hospitals or Doctors names. I had a heart attack Oct. 2 was admitted to what i thought was a good hospital. The cardiologist did ...
3 answers • 5 Dec 2012
... from a heart attack? Can it cause such a depletion of electrolytes that the heart stops or bp drops dangerously? I have been taking it for years ...
1 answer • 7 Jun 2015
Hi I'm on 1mg clonazepam for the 17 years due to severe panic attacks,I can't miss 1 dose.Need help?
I had sever panic attack for months the frequency was more than 10 a day, in sever winter I used to get wet by sweating of panic attack. I had fear ...
0 answers • 17 days ago